# SDR AU970126

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Agusta A109C
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Link
- Part number: 1090130059
- Condition: Faulty
- Location: Tail Rotor Head
- Component: Agusta, A109C
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR PITCH LINK BEARINGS NOT STAKED - BEARINGS MOVING IN LINKS AND ONE BEARING DISLODGED - PITCH LINKS HAD BEEN FITTED NEW A WEEK EARLIER - PERSONNEL/MAINTENANCE ERROR
